# SDR SWAA2024070206906

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,029 hours, 5,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVER WING EXIT LIGHT EXTERNAL POSITION INOP<[01] REMOVED AND REPLACED BATTERY PACK M1670 R/H SIDE IAW AMM 33-51-06 OPS CHECK GOOD
